# SDR WX0A2012020671111

- Difficulty date: February 6, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION,  MAINTENANCE REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYSTEM WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES IN POWER SUPPLY BATTERY PACK.   AN OPS CHECK ACCOMPLISHED PER AMM 33-50-00, CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
